Back to Home

Active Questions

Do anti-depressants make you happier?
Diet & Health / 4:56 PM - Tuesday March 31, 2009

Do anti-depressants make you happier?


- Asked by sarabeebee, A Sweet Sarah, Female, 36-45, Executive

Read more about the Rating System


No -but pot does

- Response by jillopo, An Alternative Girl, Female, 29-35, Dusseldorf, Other Profession

Rating Received:

Community Rating: Community Star

no they make me verree harny

- Response by sweetcandyapple, A Player, Female, 22-25, Student

Rating Received:


nope they mute your emotions they dont suddenly change them. Its an anti depressant not a happy pill.

- Response by hoopsjunkie, A Rebel, Male, 46-55, Indianapolis, Self-Employed

Rating Received:


No .. antidepressants make you feel more normal .. they are not a happy pill.

- Response by wetwired, A Sweet Sarah, Female, 29-35, Vancouver, Who Cares?

Rating Received:


Go find and read the book; Your Drug May Be Your Problem.

- Response by stringjammer, A Career Man, Male, 56-65, Chicago, Self-Employed

Rating Received:


No but happy thinking does.

- Response by mscachick, A Creative, Female, 36-45, Minneapolis, Who Cares?

Rating Received:


It depends on the type.
The modern serotonin uptake inhibitors are probably better but all drugs have their side affects. Some of the older drugs are downright scary.

- Response by justapuss, Female, 46-55, Athens, Self-Employed

Rating Received:


They make you FEEL happy, make you think you are.

- Response by shanegalang, A Rebel, Male, 46-55, Transportation

Rating Received:


No. They make you stop feeling crushing, non-functionally depressed. You're not happy all the time, you're just....normal.

- Response by justpassingthru, A Thinker, Female, 56-65, Financial / Banking

Rating Received:


If you are sufferring from clinical depression, then Yes. If not no. If you have had mood swings, you have to let the doctor know. You might end up manic which you would probably love until you crashed and burned.....BAD.

- Response by Female, 46-55, Tampa, Fitness

Rating Received:


Nope. They keep you from being severely depressed, supposedly. In bi-polar folks, who vacillate between manic and mania, the anti-depressants and other pills they make keep their emotions from straying too high or too low. This is why many look like automatons.

- Response by pizzaman, A Father Figure, Male, 66 or older

Rating Received:


If you are sufferring from clinical depression, then Yes. If not no. If you have had mood swings, you have to let the doctor know. You might end up manic which you would probably love until you crashed and burned.....BAD.

- Response by Female, 46-55, Tampa, Fitness

Rating Received:


No but they do help you get through the day with out feelings of despair and hopelessness.

They don't make you feel giddy or high.

- Response by scooper, A Sportif, Female, 46-55, Dallas, Who Cares?

Rating Received: